# SDR DL73E991544

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: WA339524012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS TURNED OFF, FIRST CLASS EMERGENCY TRACK LIGHTING CAME ON.  REPLACED FWD EMERGENCY LIGHT POWER SUPPLY AND BATTERIES, OPERATION NORMAL.
